Boundary growth theorems for superharmonic functions

Stephen J. Gardiner Department of Mathematics, University College Dublin

TBD mathscidoc:1701.332915

Arkiv for Matematik, 37, (2), 255-273, 1998.6
This paper examines the boundary behaviour of superharmonic functions on a half-space in terms of their behaviour along lines normal to the boundary. It is shown that, if the set of lines along which such functions grow quickly is (in a certain sense) metrically dense, then the set of lines along which they are bounded below is topologically small.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:55 uploaded by arkivadmin ] [ 243 downloads ] [ 0 comments ]
@inproceedings{stephen1998boundary,
  title={Boundary growth theorems for superharmonic functions},
  author={Stephen J. Gardiner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203555949607724},
  booktitle={Arkiv for Matematik},
  volume={37},
  number={2},
  pages={255-273},
  year={1998},
}
Stephen J. Gardiner. Boundary growth theorems for superharmonic functions. 1998. Vol. 37. In Arkiv for Matematik. pp.255-273. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203555949607724.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved